Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Depression,suicidal tendency,bipolar disorder - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bipolar Disorder
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3233 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi.
Doctor :   Please proceed with your query.
User :   I am feeling sad and down
Doctor :   Ok
Doctor :   Since when are you feeling this way?
User :   , I want to kill myself
Doctor :   Ok
Doctor :   Talk to me, what is the problem?
User :   I dont know what to do.
Doctor :   Tell me, why are you feeling this way?
User :   I'm not quit shore
Doctor :   Ok
Doctor :   Just tell me what happened.
Doctor :   One after the other.
User :   I have bipolar disorder
Doctor :   Ok
Doctor :   Are you taking any medicines for this?
User :   yes
Doctor :   Ok
Doctor :   What medicines?Doctor :   Are you there?
Doctor :   Are you with me ?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor